MAUDE Adverse Event Report: OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER

OSCOR INC. OCCLUTECH DELIVERY SET III; INTRODUCER, CATHETER
Model Number 98DS009
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Air Embolism (1697); Non specific EKG/ECG Changes (1817)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported delivery set and loader along occluder and pusher were prepared.Delivery set was introduced and forwarded through the defect to the left atrium.Before attaching loader it was realized that there were some air bubbles in it.Loader was rinsed again to remove bubbles and attached while rinsing.During implant procedure a t-wave uplift in ecg was found.Immediately volume was added and after 1-2 minutes ecg was normal.Occluder was implanted successfully.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
One 9f occlutech delivery sheath was returned from the customer with the dilator and loader.There were no other accessories.No visible blood was found on any of the components.According to the event description summary, air bubbles were found inside the loader.Upon evaluation of the returned product, it was found that the hemostatic valves of both sheath and loader looked normal as per drawing.Additionally, the loader cap screwed snug and securely onto the hub of the sheath.Both loader and sheath were manually leak tested with the syringe connected to the stopcock and the tip occluded.The sheath or loader did not exhibit leakage when tested using this method.The sheath and loader were then tested using the iso 11070 for liquid leakage test method.The devices were occluded at the distal tip and pressurized to 38kpa and held at this pressure for 30 seconds and no drops of liquid were observed from the hemostatic valve of the sheath or loader.The sheath and loader were further pressurized beyond 300kpa and no leakage was observed from the stopcock or sideport tubing.Per manufacturing procedure adelante magnum and destino magnum sheath assembly, complete 100% leak test according to procedure.Per qa procedure breezeway ii guiding sheath shaft assembly, sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.Per qa procedure breezeway ii loader in-process and final inspection: sampling plan: inspect per ansi z 1.4, gen level 1, normal, and aql 0.40 perform leak test according to procedure.The instructions for use (ifu): instructions for use when delivery sheath is used with loader: a loader is to be used at a physician's discretion to open the valve of a delivery sheath for ease of insertion of a diagnostic and/or therapeutic device into the delivery sheath.Follow directions for use from section 8.1 for general use lines 1-6.Completely flush the loader assembly via the side port with three-way stopcock with either saline or heparinized saline to ensure it is free of air prior to use to avoid air embolism to the patient.Inspect loader for air bubbles.Constantly flush loader to prevent air bubbles while loading a diagnostic and/or therapeutic device.Before connecting the loader containing the device to the delivery sheath, remove the dilator and guidewire from the delivery sheath.Secure the loader containing the device using the screw in connector on the delivery sheath hub.Caution: the lock ring on the loader must be screwed tightly against the delivery sheath.This prevents detachment of the loader from the delivery sheath when pushing the device through.Returned device analysis revealed the sheath and loader were within manufacturing specifications.The loader cap screwed snug and securely onto the hub of the sheath.The sheath and loader did not leak from the hemostatic valve when tested manually.The sheath and loader also met the iso leakage test method requirement.No manufacturing rejects or anomalies of this type were recorded in the device history record.The introducer sheath and loader passed all in-process and qa final inspection steps before shipping to the customer, including visual, dimensional, mechanical and leak testing.No manufacturing defects were found.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OCCLUTECH DELIVERY SET III
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key17953366
Report Number1035166-2023-00115
Device Sequence Number6565637
Product Code DYB
UDI-Device Identifier00885672010270
UDI-Public00885672010270
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number98DS009
Device Catalogue Number98DS009
Device Lot NumberDP-17237
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale